# SDR DALA2019053003315

- Difficulty date: May 29, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 71,563 hours, 52,110 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF WDM 30-31-03 PG 2 WIRE F1551B20 FOUND BURNT THROUGH IN OVERHEAD F/C CABIN. RAN AND SPLICED WIRE F1551B20 IAW SWPM 20-10. TERMINATED AT R5-1201 IAW SWPM 20-31. 903393. WIRING CKS C/W IAW WDM 30-31-03. 399270. OPS CHECK PRIM STAM TRIM MOTOR HEATER PER AMM 27-40. CHECKS GOOD. (LP1097692)
